# SDR AU961152

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Retention Nut
- Condition: Loose
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 PROPELLER BLADE RETENTION NUT LOOSE AND LOCK PLUGS MISSING - SUSPECT RETENTION NUT UNDERTORQUED - PERSONNEL/MAINTENANCE ERROR
